Cetrizine 2mg + Phenylephrine 2.5mg + Paracetamol 125mg / 5ml Suspension
BRAND NAME: Kozifed-P
COMPOSITION : Cetrizine 2mg + Phenylephrine 2.5mg + Paracetamol 125mg / 5ml
Cetrizine + Phenylephrine + Paracetamol suspension contains three medicine: Cetrizine (antihistamine), Phenylephrine (decongestant), and Paracetamol (analgesic and antipyretic). Cetirizine being antiallergic blocks histamine which is a chemical messenger to relieve common cold symptoms such as runny nose, watery eyes, and sneezing. And Phenylephrine provides relief from congestion or stuffiness in the nose by narrowing the small blood vessels. While Paracetamol being a pain reliever and fever reducer blocks the release of certain chemical messengers in the brain responsible for pain and fever. And together all the three drugs help in providing relief from common cold symptoms easily.
Well, Cetrizine + Phenylephrine + Paracetamol Suspension is safe to use but some patients may feel unwanted side-effects such as Nausea, Fatigue, Dizziness, Vomiting, Headache, Sleepiness, etc., which are mild and temporary. Further, the suspension can affect your focusing ability so don’t drive or operate any heavy machinery while using the suspension. Moreover, smoking and the use of tobacco should also be avoided. And in case you are pregnant, or if you are planning to conceive a pregnancy or breastfeeding then must inform your doctor or pharmacist.